# SDR QXEA2016032200215

- Difficulty date: March 22, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 9,288 hours, 9,947 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 92146A010401
- Part serial: 0555
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 8,408 hours, 9,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE WARNING, RAN APPROPRIATE CHECK LISTS AND EXTINGUISHED AT 1000'. WARNING OCCURRED ON FLT 2821 AS WELL, SO HAD BEEN MONITORING.  HELD PRESSURE THROUGH FL180, THEN AS LEVELING AT FL 220 THE CABIN PRESSURE KEPT CLIMBING ABOVE 9000'. STARTED A DECENT AND LIGHT CAME ON AND CABIN PRESSURE REACHED 11,000' BEFORE DECREASING.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  R & R AFT OUTFLOW VALVE REF AMM 21-31-16-000-801 AND 21-31-16-420-001.  ACCOMPLISHED FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL REF AMM 21-31-00-720-801.  RETURNED TO SERVICE.
